MAUDE Adverse Event Report: O&M HALYARD, INC. FLUIDSHIELD* 3 FOG-FREE PROCEDURE MASK WITH SO SOFT* EARLOOPS, ORANGE; ICP FACIAL PROTECTION PRODUCTS

O&M HALYARD, INC. FLUIDSHIELD* 3 FOG-FREE PROCEDURE MASK WITH SO SOFT* EARLOOPS, ORANGE; ICP FACIAL PROTECTION PRODUCTS
Model Number 28802
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Reaction (2414)
Date of Event 01/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of 12jul2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.O&m halyard, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
It was reported that there were five respiratory therapists (rt) that had allergic reactions to the mask.All five stated where the mask contacted their face was extremely itchy and red.Two rt's had hives, and one had wheezing issues and went to the emergency room.This incident has been reported to occupational health and to (b)(6).There was no additional information received.

Common Device Name
ICP FACIAL PROTECTION PRODUCTS
Manufacturer (Section D)
O&M HALYARD, INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key8781758
Report Number9616096-2019-00002
Device Sequence Number2540262
Product Code FXX
UDI-Device Identifier30680651288005
UDI-Public30680651288005
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K111402
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number28802
Device Catalogue Number991028800
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;